# SDR VNAA202312010019

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670396123
- Condition: Chafed
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN116207 DISCREPANCY: FORWARD CARGO DOOR INNER SKIN IS CHAFED AT LOWER FORWARD AND AFT CORNERS. ASSOCIATED FRAMES ARE ALSO CHAFED. CORRECTIVE ACTION: REPAIRED FORWARD CARGO DOOR INNER SKIN CHAFES AT LOWER FWD AND AFT CORNERS IAW EA23-C7-52-1500, REV IR, DATED 10/24/2023
